Submit a question to our community and get an answer from real people.
Submit

does Cymbalta cause personality changes?

Report as

Dear Mr. Friday_night,

Cymbalta is one of the SSRI drugs...
Here is my experience, because if you are of age I would really encourage you to make the final decision yourself.

My godchild was given Celexa (another SSRI) at the age of twelve. (And the recommendation is for no one under age 18.) As part of her treatment plan, I was caring for her a lot. And I noticed huge personality changes, all unwholesome. And no one would listen to me...doctors, counselors, no one.

I finally refused to care for her any longer, and because they could find no one else, and because the youngster herself finally refused the drug, the authorities had no choice but to discontinue.


Not enough is known about these drugs. Listen to everyone, and then make your own decision.

Helpful (3) Fun Thanks for voting Comments (0)
Report as
Add a comment...

You should discuss this with your doctor. He/she can answer any and all questions you have concerning medication.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches